MathSciNet Relay Station
MathSciNet bibliographic data
MR707580 94A12 (42C10)
Butzer, P. L.; Engels, W. Dyadic calculus and sampling theorems for functions with multidimensional domain. I. General theory. Inform. and Control 52 (1982), no. 3, 333–351.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement